Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 59, NWS Wichita, KS

May 15, 2020Labette County, Neosho County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 15, 2020, 5:32 AM CDT for Labette County, Neosho County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2020, 5:32 AM CDT (10:32 UTC)
Expired
May 15, 2020, 6:12 AM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Labette County, KS, Neosho County, KS

The radar

The Tulsa radar (KINX), 139 km from the middle of the area, began a volume at 10:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

749 
WUUS53 KICT 151032
SVRICT
KSC099-133-151130-
/O.NEW.KICT.SV.W.0059.200515T1032Z-200515T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
532 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northern Labette County in southeastern Kansas...
  Southern Neosho County in southeastern Kansas...

* Until 630 AM CDT.

* At 532 AM CDT, a severe thunderstorm was located near Thayer, or 11
  miles northeast of Cherryvale, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Trained weather spotters. This storm produced quarter 
           size hail near Morehead.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Parsons, St. Paul, Thayer, Galesburg, Lake Parsons, Parsons Tri
  City Airport, Dennis, South Mound and Big Hill Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3732 9552 3752 9552 3758 9509 3739 9509
      3738 9508 3729 9508
TIME...MOT...LOC 1032Z 275DEG 25KT 3741 9546 

HAIL...1.00IN
WIND...<50MPH
 
$$

Martin
1 follow-up statement
809 
WWUS53 KICT 151112
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
612 AM CDT Fri May 15 2020

KSC099-133-151122-
/O.CAN.KICT.SV.W.0059.000000T0000Z-200515T1130Z/
Labette KS-Neosho KS-
612 AM CDT Fri May 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LABETTE AND SOUTHERN
NEOSHO COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 3732 9552 3752 9552 3758 9509 3739 9509
      3738 9508 3729 9508
TIME...MOT...LOC 1110Z 275DEG 25KT 3739 9511 

$$

Martin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:08 AM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 15, 3:08 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
308 AM CDT Fri May 15 2020

.SHORT TERM...(Today through Saturday night)
Issued at 300 AM CDT Fri May 15 2020

Convective line continues over the Flint hills and southeast KS at
this time with the tail end extending back into south central KS.
Also beginning to see additional storms developing over SW KS.
Latest RAP model veers to the E-SE the moisture transport that is
feeding the Flint Hills line of storms, so expect most of the
convection to shift E or SE into NE OK later this morning. But the
back edge of the low level moisture transport may bring the SW KS
convection into south central KS for the early morning hours as
well.  So could see the convection linger over southern KS for the
morning hours before slowly diminishing after sunrise.

Latest high Rez models suggest remnant surface boundary will still
be located over southern KS for the afternoon hours today.  A weak
low pressure area is expected to develop over central OK for the
afternoon hours, with moisture return just ahead of this low,
expected to lead to an unstable airmass creeping into southern KS
with 1500-2500 J/Kg of MLCAPE. For the early afternoon, bufkit
soundings suggests an elevated mixed layer (EML) will keep any
convection from developing.  But as the late afternoon progresses
into the evening, 850-700h moisture transport increases over the top
of the surface boundary, with this EML diminishing enough for
convection to develop during the early evening hours over southern
KS.  Bulk shear isnt all that impressive, around 20-30 kts, so think
a few strong to an isolated severe storm or two may be possible
given the unstable airmass expected south of the boundary. The
bigger concern will be training storms and possible renewed chances
of flash flooding for late this evening and overnight, across
southern KS. Precipitable water values are still 100-150 percent of
normal, so convection could produce some pockets of heavy rainfall.
Inherited a flash flood watch for most of the southern KS, and plan
on keep this going, given the renewed convective chance.

Some uncertainty on how late tonight into early Sat will play out,
as latest short term models suggest that moisture transport will
shift northeast, possibly leading to most of the convection lifting
northeast of the forecast area, by early Sat morning.

A moist an unstable environment looks to remain over the eastern
half of KS on Sat, as another weak shortwave moves out of the
Rockies into the plains. As this shortwave approaches, a cold
frontal boundary is expected to drop south across the forecast area
for Sat afternoon. Convergence along this boundary is expected to
lead to another round of showers and thunderstorms for areas mainly
along and east of the KS Turnpike for Sat afternoon into Sat
evening. Some uncertainty on how much instability will be available
ahead of the front, but shear around 30 kts suggests a strong to
severe storm chance, given expected instability of 1000-1500 j/kg.

Ketcham

.LONG TERM...(Sunday through Thursday)
Issued at 300 AM CDT Fri May 15 2020

The Sat evening frontal boundary will finally sweep most of the
convective chances to the south and east of the area for Sun into
the beginning of the week, as an upper level ridge builds into the
high plains.  This will give areas hit by heavy rainfall over the
last few days a chance to dry out.  Expect near normal temperatures
in the middle 70s, with the ridge overhead.

The dry spell looks to continue at least through Tue and Wed as
well.  There is a chance of convection returning to the high plains
by Tue night, but most of this chance will stay west of the forecast
area.

Ketcham

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1237 AM CDT Fri May 15 2020

Extremely low confidence forecast after 1200 UTC. Anticipate
current storms will continue to spread south into moisture/low
level jet. The problem is whether the storms will continue to push
south after daybreak or stall (and if so where?) Seems probable
that it would slow during the day, as rich moisture feed
decreases with the veering 850MB flow. Mainly upslope flow low
level flow across the area will persist throughout the day, but
if precipitation does not occur, MVFR clouds would be much less
likely. Will have some chance for storms again tomorrow afternoon
and/or evening, but where/when is really unclear. Opted to not
mention those at this time. -Howerton

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    76  63  77  55 /  60  60  70  20
Hutchinson      73  61  76  52 /  60  60  50  10
Newton          73  62  76  54 /  60  60  70  10
ElDorado        75  62  77  55 /  70  60  80  20
Winfield-KWLD   78  64  78  57 /  60  50  70  20
Russell         74  57  76  50 /  20  80  40   0
Great Bend      71  59  77  50 /  30  70  40   0
Salina          75  61  76  52 /  30  70  60  10
McPherson       73  61  76  52 /  40  70  60  10
Coffeyville     75  65  79  60 /  90  70  90  50
Chanute         76  64  78  58 /  90  70  90  50
Iola            76  64  78  57 /  70  70  90  50
Parsons-KPPF    76  64  78  60 /  90  70  90  50

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday evening for KSZ069>072-083-
092>096-098>100.

&&

SHORT TERM...Ketcham
LONG TERM...Ketcham
AVIATION...PJH
Hazardous weather outlook, May 15, 5:03 AM CDT, 29 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
503 AM CDT Fri May 15 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-161015-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
503 AM CDT Fri May 15 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Another round of strong storms are possible late this afternoon
through tonight across southern Kansas. An isolated severe storm may
also occur. Dime to quarter size hail and 50 to 60 mph winds are
the main impacts.

Slow moving storms may produce heavy rainfall and possible flash
flooding and rises on rivers and creeks. See latest Flash Flood
Watch for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The threat for strong to severe storms will remain in the forecast
for Saturday for areas along and east of the Kansas Turnpike.  With
another round of thunderstorms expected, the risk of flooding could
linger into Saturday. See latest Flash Flood Watch for more
details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

Ketcham

In the hours before

Special weather statement, May 15, 3:21 AM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Wichita KS
321 AM CDT Fri May 15 2020

KSZ069-093-094-098-150845-
Butler KS-Cowley KS-Chautauqua KS-Elk KS-
321 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Butler County in south central Kansas...
  Northeastern Cowley County in south central Kansas...
  Chautauqua County in southeastern Kansas...
  Elk County in southeastern Kansas...

* Until 345 AM CDT.

* At 318 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Latham to Moline to 6 miles southwest of Elk City...and moving
  east to southeast at 35 mph.

wind gusts up to 50 mph will be possible with these storms.

* Locations impacted include...
  Sedan, Howard, Cedar Vale, Moline, Longton, Grenola, Latham, Peru,
  Chautauqua, Elk Falls, Elgin, Niotaze and Hale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms are not expected to become severe.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central and southeastern Kansas.

LAT...LON 3700 9653 3722 9654 3763 9689 3754 9612
      3748 9596 3700 9597
TIME...MOT...LOC 0820Z 276DEG 28KT 3755 9668 3738 9627 3721 9596

KLEINSASSER
Special weather statement, May 15, 4:00 AM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Wichita KS
400 AM CDT Fri May 15 2020

KSZ098-099-151000-
Montgomery KS-Chautauqua KS-
400 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Montgomery County in southeastern Kansas...
  Eastern Chautauqua County in southeastern Kansas...

* Until 500 AM CDT.

* At 358 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Havana, or 6 miles north of
  Caney...moving southeast at 20 mph.

wind gusts up to 50 mph will be possible with this storm. These
storms recently produced 40 to 50 mph wind gusts in Independence.

* Locations impacted include...
  Coffeyville, Caney, Sedan, Dearing, Tyro, Peru, Chautauqua, Havana,
  Bolton, Niotaze, Hale, Independence Airport and Coffeyville
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The storms are not expected to become severe.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Kansas.

LAT...LON 3700 9627 3730 9627 3730 9596 3710 9552
      3700 9552
TIME...MOT...LOC 0859Z 297DEG 17KT 3710 9596

Martin
Special weather statement, May 15, 4:44 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Wichita KS
444 AM CDT Fri May 15 2020

KSZ050-067-151045-
Reno KS-Rice KS-
444 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Reno County in south central Kansas...
  Southeastern Rice County in central Kansas...

* Until 545 AM CDT.

* At 440 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms developing over Reno and
  Rice Counties...moving east at 20 mph.

Hail up to the size of nickels will be possible with these storms.

* Locations impacted include...
  Hutchinson, South Hutchinson, Sterling, Buhler, Nickerson,
  Partridge, Alden, Plevna, Abbyville, Yoder, Willowbrook and
  Hutchinson Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3826 9835 3827 9793 3817 9792 3817 9774
      3791 9774 3791 9837
TIME...MOT...LOC 0942Z 271DEG 17KT 3817 9826

Martin
Special weather statement, May 15, 5:17 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
517 AM CDT Fri May 15 2020

KSZ095-096-099-100-151115-
Montgomery KS-Wilson KS-Labette KS-Neosho KS-
517 AM CDT Fri May 15 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northeastern Montgomery County in southeastern Kansas...
  Southeastern Wilson County in southeastern Kansas...
  Northern Labette County in southeastern Kansas...
  Southern Neosho County in southeastern Kansas...

* Until 615 AM CDT.

* At 515 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southwest of Thayer, or 7
  miles east of Neodesha...moving east at 30 mph.

hail up to the size of nickels will be possible with this storm.

* Locations impacted include...
  Parsons, Thayer, Galesburg, Labette, Lake Parsons, Parsons Tri City
  Airport, Dennis, South Mound and Big Hill Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 3730 9567 3751 9560 3751 9509 3739 9509
      3738 9508 3735 9507 3720 9508
TIME...MOT...LOC 1017Z 275DEG 25KT 3740 9554

Martin
Local storm report, May 15, 5:22 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
522 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 AM     HAIL             4 W HALSTEAD            37.98N 97.57W
05/15/2020  M0.75 INCH       HARVEY             KS   PUBLIC

            REPORT FROM MPING.

&&

MARTIN
Local storm report, May 15, 5:32 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
532 AM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HAIL             5 N PARSONS TRI CITY AI 37.40N 95.50W
05/15/2020  E1.00 INCH       NEOSHO             KS   TRAINED SPOTTER

            ALONG HIGHWAY 169.

&&

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:26 PM CDTSpecial Weather StatementICTChase34 min
May 14, 7:35 PM CDTSpecial Weather StatementICTSaline25 min
May 14, 7:57 PM CDTSpecial Weather StatementICTSaline33 min
May 14, 8:17 PM CDTSpecial Weather StatementICTChase28 min
May 14, 9:12 PM CDTSpecial Weather StatementICTMarion33 min
May 14, 9:25 PM CDTSevere Thunderstorm WarningICTChase, Marion65 min
May 14, 9:41 PM CDTSpecial Weather StatementICTButler34 min
May 14, 10:00 PM CDTSevere Thunderstorm WarningICTChase60 min
May 14, 10:13 PM CDTSpecial Weather StatementICTButler32 min
May 14, 10:22 PM CDTSevere Thunderstorm WarningICTButler53 min
May 14, 10:48 PM CDTSevere Thunderstorm WarningICTGreenwood57 min
May 14, 11:02 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:25 PM CDTSevere Thunderstorm WarningICTGreenwood65 min
May 14, 11:47 PM CDTSevere Thunderstorm WarningICTButler58 min
May 14, 11:48 PM CDTSpecial Weather StatementICTSedgwick27 min
May 15, 12:02 AM CDTSpecial Weather StatementICTWoodson28 min
May 15, 12:06 AM CDTSevere Thunderstorm WarningICTSedgwick54 min
May 15, 12:24 AM CDTSevere Thunderstorm WarningICTGreenwood66 min
May 15, 12:31 AM CDTSevere Thunderstorm WarningICTAllen, Woodson59 min
May 15, 12:39 AM CDTAreal Flood WarningICTButler, Greenwood9 hr
May 15, 12:43 AM CDTSevere Thunderstorm WarningICTButler62 min
May 15, 12:56 AM CDTSevere Thunderstorm WarningICTSedgwick64 min
May 15, 1:23 AM CDTSevere Thunderstorm WarningICTAllen67 min
May 15, 1:48 AM CDTSevere Thunderstorm WarningICTButler57 min
May 15, 1:51 AM CDTSevere Thunderstorm WarningICTNeosho39 min
May 15, 1:59 AM CDTSevere Thunderstorm WarningICTElk44 min
May 15, 2:01 AM CDTRiver Flood WarningICTButler, Cowley3 days
May 15, 2:11 AM CDTSpecial Weather StatementICTSedgwick34 min
May 15, 2:15 AM CDTSpecial Weather StatementICTLabette, Montgomery, Wilson30 min
May 15, 2:16 AM CDTSpecial Weather StatementICTCowley29 min
May 15, 2:42 AM CDTSpecial Weather StatementICTCowley33 min
May 15, 2:47 AM CDTSpecial Weather StatementICTChautauqua, Elk, Labette, Montgomery28 min
May 15, 2:56 AM CDTAreal Flood WarningICTElk8 hr
May 15, 3:16 AM CDTSpecial Weather StatementICTLabette, Montgomery29 min
May 15, 3:21 AM CDTSpecial Weather StatementICTChautauqua, Elk24 min
May 15, 4:00 AM CDTSpecial Weather StatementICTChautauqua, Montgomery60 min
May 15, 4:44 AM CDTSpecial Weather StatementICTReno61 min
May 15, 5:17 AM CDTSpecial Weather StatementICTLabette58 min
May 15, 5:38 AM CDTSpecial Weather StatementICTHarvey52 min
May 15, 5:44 AM CDTSevere Thunderstorm WarningICTReno31 min
May 15, 6:07 AM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick53 min
May 15, 6:19 AM CDTSpecial Weather StatementICTChautauqua56 min
May 15, 6:28 AM CDTSpecial Weather StatementICTButler62 min
May 15, 6:44 AM CDTSevere Thunderstorm WarningICTButler42 min
May 15, 6:50 AM CDTAreal Flood WarningICTSedgwick6 hr
May 15, 7:02 AM CDTSpecial Weather StatementICTSedgwick28 min
May 15, 7:13 AM CDTFlash Flood Warning Considerable damage threatICTButler, Elk, Greenwood5 hr
May 15, 7:18 AM CDTSpecial Weather StatementICTGreenwood57 min
May 15, 7:35 AM CDTSpecial Weather StatementICTChautauqua, Cowley55 min
May 15, 7:55 AM CDTAreal Flood WarningICTMontgomery, Wilson8 hr
May 15, 8:17 AM CDTAreal Flood WarningICTChautauqua7 hr
May 15, 8:22 AM CDTAreal Flood WarningICTLabette, Neosho7 hr
May 15, 9:06 AM CDTFlash Flood Warning Considerable damage threatICTMontgomery4 hr
May 15, 10:47 AM CDTRiver Flood WarningICTWilson27 hr
May 15, 12:00 PM CDTRiver Flood WarningICTButler, Cowley21 hr
May 15, 12:08 PM CDTRiver Flood WarningICTButler25 hr
May 15, 12:13 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr
May 15, 12:13 PM CDTRiver Flood WarningICTMontgomery, Wilson44 hr
May 15, 2:20 PM CDTRiver Flood WarningICTMontgomery53 hr
May 15, 2:29 PM CDTRiver Flood WarningICTButler, Cowley51 hr
May 15, 3:12 PM CDTFlash Flood Warning Considerable damage threatICTLabette4 hr
May 15, 3:15 PM CDTAreal Flood WarningICTNeosho4 hr
May 15, 3:25 PM CDTAreal Flood WarningICTMontgomery, Wilson5 hr
May 15, 3:51 PM CDTAreal Flood WarningICTButler, Elk, Greenwood4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.